We prove two general theorems related to the smooth dependence on data of mild solutions to evolution Cauchy problems and provide some of their applications to the Faedo-Galerkin method for approximating solutions as well as to the existence and uniqueness of periodic solutions.

Smooth dependence on initial data of mild solutions to evolution equations / Vidossich, Giovanni. - In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. - ISSN 1972-6724. - 2:3(2009), pp. 731-754.

Smooth dependence on initial data of mild solutions to evolution equations

Vidossich, Giovanni
2009

Abstract

We prove two general theorems related to the smooth dependence on data of mild solutions to evolution Cauchy problems and provide some of their applications to the Faedo-Galerkin method for approximating solutions as well as to the existence and uniqueness of periodic solutions.
2
3
731
754
Vidossich, Giovanni
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/86266
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
social impact